# SDR 99UAL900567

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OIL/ELECTRICAL SMELL IN CABIN.  DIVERTED TO DEN.  CREW REPORT ODOR IN CABIN AROUND AREA OF SEATS 1DE AND 2DE.  ODOR REMAINS WITH CABIN LIGHTS AND ENTERTAINMENT SYSTEMS 'OFF'.
